# SDR HALA0700120

- Difficulty date: March 20, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 19,060 hours, 3,713 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Unknown
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB - LEFT ENG EEC C-1 STATUS MSG DISPLAYED.  PERFORMED FIM 73-21-00 FIG 115 SHEET 1 ALL PASSED NO INBOUND OR HISTORY.  CLEARED MIC SHEET PULLED PLACARD.
